It is currently Thu Aug 17, 2017 9:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 13 posts ] 
Author Message
PostPosted: Fri Jul 13, 2012 9:08 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi all....I am.on day #2... Yay!!! It was weird earlier I said to myself... "time for.a.couple of.percocets" then I laughed to myself saying "oh thats right its not a part of my life anymore and that is awesome... The only issue I have is after I take the films and for hours after I feel first high as a kite then all over the place giddy as hell.... People at.work have come up toe saying that I seemed in such a greatm ood over the last 2 days.
The same 2.days im on sub film... I thought about cutting baxk but.2~3 hours before my dose I feel a tiny little bit of withdrawal... Does this high giddiness ever go away??? I mean life is better now but was just wondering


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 9:15 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Yes, it doesn't last long at all. Before I was prescribed sub I bought some extras from friends and I felt the same effects you are describing but not too long later after only taking a film once or twice a week the feeling got weaker and weaker and was completely gone after I finally got prescribed. By the way, what dose are you on?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 9:38 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Im on 8Mg film 2xday....


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jul 13, 2012 9:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi asiablue and welcome to the forum. What you are describing is completely normal for day two of your treatment. It should subside within a few days or so and you'll level out.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 9:39 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Oh and thanx for the info... I just want to feel normal without feeling.drugged.or.have.opiate cravings


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 9:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
May I ask, what dose are you on? Are you dosing once per day or more? Give yourself a few days to level out, actually more like a week to see how your dosage holds your cravings. Then you can start looking at if your dosage is right for you or if you think you need to go up or down. But that's just my personal opinion...it's what I would do.

Good luck and let us know how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 5:50 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi.. Im on 8Mg.film 2xday... I cant believe i.feel worse on day four than.day #1... Maybe it was the euphoria that I am off the percs..... But it does get better?? Today I am racked with headaches an almost hungover feeling.. Kinda disappointed.. I fully understand sobriety has to take some work and sacrifice but this fuzzy head type feeling kinda stinks


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 9:01 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jul 12, 2012 5:15 pm
Posts: 13
today is day 4 for me as well. i'm prescribed 8mg/twice daily and theres no way i can take that much. day 1 i took 8mg in the doctors office, felt fantastic for half the day then threw up a bunch of times later in the day. for the last 3 days i've dosed between 1.5mg and 4mg for the entire day and also only dosed in the morning. If i take it too late during the day i can't sleep. I guess you could say that I'm taking just enough to keep the wolf away from the door. I'm super scared that i'm trading one drug for another and i'm doing my best to go easy on this stuff so i don't have another problem in the future


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 6:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
For some people, depending on their tolerance, 16 mg can be too much. The way you describe your symptoms, both of you, it might mean your dose is too high (FOR YOU). Also, it's best to dose only once per day, unless you're dosing for pain or special circumstances (established fast metabolism). It has a very long half life and taking it once a day is the the norm.

If I were you I'd try 8 in the am and leave it at that and try skipping the other 8 in the pm and see how you do on that. Know that I'm not a doctor and if you need to run this by your doctor, by all means, do so. This is just what I would do if it were me.

Heavy sleepiness and throwing up is an indication of too high a dose.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
   
 Post subject:
PostPosted: Sun Oct 14, 2012 2:33 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Oct 13, 2012 11:29 pm
Posts: 16
this is all just making me want to suck it up and quit cold turkey... Seems like youre trading one drug for another and the only upside is that its cheaper and legal. Is there anyway I could just take subs for a few days and tapper off? I DO NOT want to be on these for over a month. I've only had a BAD problem for 6 months.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 14, 2012 3:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
AshCal, I replied to your post above over in your other thread:

http://suboxforum.com/viewtopic.php?t=7491&highlight=

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 25, 2012 3:47 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 18, 2011 11:07 am
Posts: 9
Dude your on percs and only 6 months,Get off them now its not worth it and the withdrawls are 10 timesd worse.Sub is a nasty drug and 4-5 days of withdrawl is a walk in the park to 6 months of hell you well feel if you stay on long.Ok now let everyone bash me and say how great sub is STFU


Top
 Profile  
 
 Post subject: No Bashing
PostPosted: Thu Oct 25, 2012 4:24 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
exjunkie,

We do have some rules here regarding respectful posts. No one is going to "Bash You" over your comment about Suboxone. It is only your opinion and you are entitled to that. If you want to discuss the good and bad qualities of Suboxone vs other opiates, please take it to our new section called Freestyle. It was developed just for conversations like yours.

I know you used only letters to give us your message at the end of your post but we are not stupid. It means the same thing as spelling it out. Consider this a warning. Please read the rules above.

Rule62

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 13 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group